at bedtime then is changed to 500 mg twice a day would this cause him to be unable to make a rational decision?
Everyone reacts differently. I had an 8yr old that went from 250 to 500 and was tired and lethargic for about 2 days. I would recommend maybe taking 500 the first day in the pm (so you are sleeping) then see how you feel. if you're not too tired/wired then next day take the 250 (break in half) in the morning then the 500 at night. If you are having side effects just wait and take the 500 again at night until your body gets used to it then add the 250 as mentioned above. Do that for a few days until you feel comfortable then increase to the full 500 in the morning. Good luck and let us know how you did.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 1 answer
Posted 28 May 2010 • 1 answer
Posted 25 Jul 2013 • 2 answers
Posted 23 Oct 2013 • 2 answers
Posted 29 Mar 2016 • 1 answer